×

zbMATH — the first resource for mathematics

Some dominated convergence theorems in a von Neumann algebra. (English) Zbl 0166.11502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. E. Segal: A non-commutative extension of abstract integration. Ann. Math., 57, 401-457 (1953). JSTOR: · Zbl 0051.34201
[2] W. F. Stinespring: Integration theorems for gages and duality for unimodular groups. Trans. Amer. Math. Soc, 90, 15-56 (1959). JSTOR: · Zbl 0085.10202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.